MAUDE Adverse Event Report: MEDTRONIC MED REL MEDTRONIC PUERTO RICO ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MEDTRONIC MED REL MEDTRONIC PUERTO RICO ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 37612
Medical Device Problem Code Delayed Charge Time (2586)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a consumer regarding a patient with an implantable neurostimulator (ins) for movement disorders.It was reported that the patient's implant was taking longer than usual to recharge.Usually the recharge process took 30-40 minutes but this time it had been over an hour and the ins was not fully recharged.The patient had 8 coupling boxes and reported that the ins recharger battery was full.The patient indicated they would follow up with their healthcare provider if the implant battery level did not increase after giving it more time.No patient symptoms or further complications were reported as a result of this event.
 
Additional Manufacturer Narrative
Correction on device information.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos,pr MN 00777
MDR Report Key6661908
Report Number3004209178-2017-13519
Device Sequence Number16409752
Product Code MHY
UDI-Device Identifier00643169512993
UDI-Public00643169512993
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2014
Device Model Number37612
Device Catalogue Number37612
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/20/2017
Supplement Date Received by Manufacturer06/20/2017
06/20/2017
Initial Report FDA Received Date06/22/2017
Supplement Report FDA Received Date07/17/2017
10/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR